Ive been taking Methadone for about 2 years never have took more than 40 mgs a day and now Im at 10 mgs a day. Im tired of this and want to stop Ive tried before a few months back and the pain and restlessness were crazy. Just when I felt like it was bearable My partner convinced me it wasnt an issue. Well Im being honest its an issue I dont take it to get high I take it because Im scared of withdrawal. I guess my question is this we take pills how do I cut them down I know I can break them in half (thats what I did today) but what next break the hals in half? Please help me I dont want to live like this any more!!!!!!!!
HI you got the right idea go a few days then drop again we cant post tapers on the forum so your going to have to go from here just know it its worth it in the end the withdrawal is ruff but doable if you need help just message me good luck and God bless.......Gnarly
btw there some vitamins that will cut down on your withdrawal pick them up[ at walmart it calcium/magnesium/zinc take 4 with breakfast and 4 with dinner in a few days you should feel the difference thay where a lifesaver to me again good luck ......YOU CAN DO THIS
Hey...I was also on the 10mg tablets....when I was tapering them, I would cut them with a pill cutter....you can get one at Wal-Mart for like $4...just cut the 10's in half....then that makes 5mg...then you can cut them in half to make 2.5 mg and so on...good luck to you!...getting off methadone has been one of the best things I've did!...just remember to taper slow..especially from 10 mg down!.....Teri :)
I've been on methadone for thirty years on and off back when I did the easiest detox they gave u what they call a kick pack it consist of 1 clonadine( a blood pressure med) 1 clorahide for upset stomachs 2 Motrin 850 every four hours now I had to add 1 codeine which I eventually also cut in half if u r truly sick of it it will work niquil helps u have to get the sleep when u can if u have a job I feel for u also keep in mind once u r off u will have future withdrawal methadone is funny that way out of the blue it could be a week a month and your sleep pattern will never be the same I'm so sorry to sound like such a downer but I am being real. You defiantly have the right idea but after u cut half in half is when codeine came in for me for 3 days then it was done and I had my life back...good luck stay strong alot of it is in ur mind I have also done 185 mg cold turkey and survived u may feel as if ur dying but u won't and the gratitude of sobriety out weighs all. ***@**** ????s
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.